# SDR SWAA2022082646075

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,600 hours, 34,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FO SIDE CAME ON FOR 3 TO 4 SECONDS IN THE ARM POSITION AND IN THE ON POSITION THE LIGHTS ARE OUT ALONG WITH THE LH AFT ENTRY DOOR LIGHT (OVERHEAD DOOR) / [01] RESET CB P18-3 B10 AND OPS CHECKED EMERGENCY LIGHTS PER AMM 33-51-00. ALL LIGHT NORMAL.
